# SDR SWIA200514441

- Difficulty date: January 22, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 19,360 hours, 28,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER PAX DOOR INOPERATIVE.  REPLACED BULB IN EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
